LifeSiteNews.com

News

Swedish Woman Dies of Abortion Drug RU-486

LifeSiteNews.com

UDDEVALLA, March 9, 2004 (LifeSiteNews.com) - A young woman has died recently from an RU 486 abortion in the Swedish west coast city of Uddevalla.  The Swedish pro-life group JA till Livet has informed LifeSiteNews.com that the country’s National Board of Health and Welfare has issued a report concluding that the death of the unnamed young woman was a result of the chemically induced abortion.

The woman, over seven weeks pregnant, reportedly chose to have an RU 486 abortion. One week after meeting with the gynecologist, she returned to the hospital to take three 200 mg Mifegyne pills. Two days later she returned and received two 0,2 mg pills of Cytotec (Misoprostol).

The government report indicates she was administered the drugs at 8:25 am.  She was reported to have been very tired, felt sick and slept most of the time. Bleeding started in the afternoon at 3 pm and the patient received pain medication. At 4:30 pm the patient was able to return home after a “big blob” had “come out”.  A follow-up visit for one month later was scheduled as she left the hospital.  Two days later a nurse tried to contact the woman by phone, but failed. Six days later, the woman was found dead in her home. The country coroner’s report concluded that she had died as a result of blood loss following a chemically induced abortion.  The government report said, “A young woman bled to death as a direct consequence of the treatment.”  The abortion pill has been the cause of numerous deaths around the world.  Legalized in the United States in September 2000 the pill has been responsible for the deaths of at least four women in North America, most recently 18-year-old Holly Patterson. In 5-8 percent of cases, RU-486 causes severe complications. Danco, the drug’s manufacturer, has reported at least 400 adverse events since RU-486 was approved in the U.S.  See related LifeSite coverage:  Hospital Failed to Cite Holly Patterson’s Death from RU-486 as Unusual https://www.lifesitenews.com/ldn/2004/feb/04022606.html



Share this article

Advertisement